# SDR DALA2022062304385

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 27,060 hours, 10,342 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Clamp
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2286618) DURING INSPECTION FOUND CORROSION ON CLAMP RING OF ACCESS DOOR NBRS: 533AB, 633AB, 533CB, 633CB , 532RB, 632RB, 532QB, 632QB, 532PB, 632PB, 532NB, 632NB, 532MB, 632MB. CLAMP RING OF ACCESS DOOR NBRS 533AB, 633AB, 533CB, 633CB , 532RB, 632RB, 532QB, 632QB, 532PB, 632PB, 532NB, 632NB, 532MB, 632MB WERE REPLACED AND PN WAS VERIFIED PER B737-900 AIPC 28-11-11-02A ITEM 255.
